# SDR DALA2017032902518

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB STA Y=218 X=-45 (CPAX). DAMAGE WAS REPAIRED PER SRM 53-00-55 FIG 221 REPAIR 4, HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND ALONG TRIM LINE PER NDT SPM 06-10-01.001.
